# SDR 2016FA0000089

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: General aviation
- Aircraft: N2150C
- Make and model: Piper PA-44-180
- Aircraft serial: 447995120
- Aircraft time: 8,437 hours
- Engine: Lyc O360E1A6D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND THE ENGINE MOUNT TUBING HAD CHAFE DAMAGE FROM CONTACT WITH THE THROTTLE CABLE DUE TO IMPROPER ROUTING/CLAMPING OF THE CABLE.
